Said Beloul

DOI Number
First page
Last page


In this paper we prove two common xed point theorems for two pairs
of single and set valued mappings which satisfying a generalized contractive condition in complete partial metric spaces, our results generalize and improve some previous


generalized condition (B), partial Hausdor metric, weakly compat- ible maps, partial metric space

Full Text:



Abbas.M, Babu.G. V. R and Alemayehu.G.N, On common xed points of

weakly compatible mappings satisfying generalized condition, Filomat 25 9-


Abbas.M and Ilic.D, Common xed points of generalized almost nonexpan-

sive mappings, Filomat 24:3 11-18(2010)

T. Abdeljawad.t, Karapinar.E and Tas.K, Existence and uniqueness of a

common xed point on partial metric spaces, Appl. Math. Lett. 24 1900-


T. Abdeljawad.t, Karapinar.E and Tas.K, A generalized contraction princi-

ple with control functions on partial metric spaces, Comput. Math. Appl. 6,


Ahmad.J, Azam.A and Arshad.M, Fixed points of multivalued mappings in

partial metric spaces, Fixed Point Theory Appl 2013, 2013:316(2013)

Altun.I, Sola.F and Simsek.H, Generalized contractions on partial metric

spaces, Topol. Appl. 157(18) 2778-2785(2010)

Altun.I and Ozlem.A, Fixed point theorems for weak contractions in the

sense of Berinde on partial metric spaces, Topol.Appl.159 2642-2648(2012)

Aydi.H, Some xed point results in ordered partial metric spaces,J. Nonlinear

Sci. Appl.4(3) 210-217(2011)

Aydi.H, M. Abbas.M and Vetro.C, Partial Hausdor metric and Nadler's

xed point theorem on partial metric spaces, Topol.Appl.159 3234-


Aydi.H, Abbas.M and Vetro.C, Common xed points for multivalued gen-

eralized contractions on partial metric spaces, Rev. R. Acad. Cienc. Exac.

Fis. Nat. Ser. A Math.RACSAM 108 483-501(2014) doi10.1007/s13398-013-


Aydi.H, S. Hadj Amor and Krapinar.E, Brinde-type generalized contrac-

tions on partial metric spaces, Abst. Appl. Ana, 2013 Article ID 312479, 10


Aydi.H, Vetro.C, Sintunavarat.W and Kumam.P, Coincidence and xed

points for contractions and cyclical contractions in partial metric spaces,

Fixed Point Theory Appl 2012, 2012:124(2012)

Babu. G.V.R, Sandhy.M.L and Kameshwari.M.V.R A note on a xed point

theorem of Berinde on weak contractions, Carpathian J. Math 248-12 (2008)

Beg.I and Butt.A.R Coupled xed points of set valued mappings in partially

ordered metric spaces, J. Nonlinear Sci. Appl. 3(3)179-185 (2010)

Berinde.V, General constructive xed point theorems for Ciric-type almost

contractions in metric spaces, Carpathian J. Math.24 No.2, 10-19(2008)

Berinde.V,Some remarks on a xed point theorem for Ciric-type almost con-

tractions,Carpath. J. Math. 25, 157-162 (2009)

Berinde.V, Approximating xed points of implicit almost contractions, Hacet.

J. Math. Stat. 40 93-102(2012)


Binayak S. Choudhury, N. Metiya,Fixed point theorems for almost contrac-

tions in partially ordered metric spaces, Ann Univ Ferrara 58:21-36(2012)

doi 10.1007/s11565-011-0144-2

Di Bari.C and Vetro.P, Fixed points for weak '-contractions on partial metric

spaces, Int. J. of Eng. Cont. Math. Sci 1 5-13(2011)

Erdurana.A, Kadelburgh.Z, Nashinec.H.K and vetrod.C, A fxed point the-

orem for (';L)-weak contraction mappings on a partial metric space, J.

Nonlinear Sci. Appl,7 196-204(2014)

Jungck.G and Rhoades.B.E, Fixed point for set valued functions without

continuity, Indian J.Pure Appl.Math.29(3), 227-238(1998)

Kaewcharoen.A and Yuyin.T, Unique common xed point theorems on par-

tial metric spaces, J. Nonlinear Sci. App 17, 90-101(2014)

Kamran.T, Coincidence and xed points for hybrid strict contractions, J.

Math. Anal. Appl. 299 (1) (2004) 235-241(2004)

Karapinar.E,Weak -contraction on partial metric spaces, J. Comput.Anal.

Appl 14,206-210(2012)

Karapinar.E, A note on common xed point theorems in partial metric

spaces, Miskolc.Math.Notes 12,185-191(2011)

Karapinar.E and Erhan.I.M, Fixed point theorems for operators on partial

metric spaces, Appl. Math. Lett. 24 1900-1904(2011)

E. Karapinar.E and Yuksel.U, Some Common Fixed Point Theorems in

Partial Metric Spaces, J. Appl. Math,Vol 2011, Article ID 263621, 16


Matthews.S.G, Partial metric topology, in: Proc. 8th Summer Conference

on General Topology and Applications, in: Ann. New York Acad. Sci. 728


S. B. Nadler, Multivalued contraction mappings, Pacic J. Math. 30 475-


Shaddad.F, Md Noorani.M.S and Alsulami.S.M Common xed-point results

for generalized Berinde-type contractions which involve altering distance

functions,Fixed Point Theory Appl 2014, 2014:24(2014)


  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)